MathSciNet Relay Station
MathSciNet bibliographic data
MR1407694 42A45 (46E30 47B38)
Berkson, Earl; Gillespie, T. A. Mean-boundedness and Littlewood-Paley for separation-preserving operators. Trans. Amer. Math. Soc. 349 (1997), no. 3, 1169–1189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement